Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

would you go to the doctor?

(7 Posts)
spod Tue 24-May-05 21:49:31

Message deleted

tillykins Tue 24-May-05 21:50:11

I'd go if you have been feeling like this for more than two or three weeks

NomDePlume Tue 24-May-05 21:50:22

lol

spod Tue 24-May-05 21:52:02

Message deleted

Mae1 Wed 25-May-05 12:12:31

Personal question - are you on the Pill - if so could be a side effect - I had the feeling sick, tired last year - changed the Pill and the sickness went! Then ended up with severe headaches - but that's another story!
Just thought I'd ask!

elibelly Wed 25-May-05 12:14:35

I was going to ask the same Q as Mae1, the bcp gave me recurring thrush and I often had cycles where I had MS type nausea.

spod Thu 26-May-05 21:08:28

Message deleted

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: